Papers:

  1. On primitive elements of algebraic function fields and models of X_0(N) (with I. Kodrnja), preprint.
  2. Smooth cuspidal automorphic forms and integrable discrete series, preprint.
  3. Some Results on the Schwartz Space of $\Gamma\backslash G$, Rad HAZU (special issue in honor of professor Sibe Mardesic).
  4. On Existence of Generic Cusp Forms on Semisimple Algebraic Groups, (with A. Moy) Trans. Amer. Math. Soc. (to appear).
  5. On degrees and birationality of the maps $X_0(N)\rightarrow \mathbb P^2$ constructed via modular forms, Monatsh. Math. 180 (2016), no. 3, 607--629.
  6. Fourier coefficients of automorphic forms and integrable discrete series, J. Funct. Anal. 270 (2016), no. 10, 3639--3674.
  7. On the Cusp Forms of Congruence Subgroups of an almost Simple Lie group , (with A. Moy) Math. Z. 283 (2016), no. 1-2, 401-417.
  8. On the images and poles of degenerate Eisenstein series for $GL_n(\mathbb A_{\mathbb Q})$ and $GL_n(\mathbb R)$ (with M. Hanzer), Amer. J. Math. 137 (2015), no. 4, 907--951.
  9. Degenerate Eisenstein Series for $Sp_4$, (with M. Hanzer) Journal of Number Theory 146 (2015), 310--342. (special issue in honor of Steve Rallis)
  10. On embeddings of modular curves in projective spaces, Monatsh. Math. Vol. 173, No. 2 (2014), 239-256.
  11. Birational maps of $X(1)$ into $\mathbb P^2$, (with D. Mikoc) Glasnik Matematicki Vol. 48, No. 2 (2013), 301--312.
  12. On the analytic continuation and non--vanishing of L--functions, International J. of Number Theory Vol. 8, No. 8, 1831--1854 (2012).
  13. On the inner product of certain automorphic forms and applications , Journal of Lie Theory Vol. 22, No. 4, 1091--1107, (2012).
  14. Modular curves and bases for the spaces of cuspidal modular forms , Ramanujan Journal Journal 27, Number 2 (2012), 181-208.
  15. Unramified Unitary Duals for Split Classical $p$--adic Groups; The topology and Isolated Representations (with M. Tadic), Clay Mathematics Proceedings Volume 13 (2011), 375--438
  16. Rank one reducibility for metapletic groups via theta correspondence , (with M. Hanzer) Canad. J. Math. 63 (2011), 591-615.
  17. On the Non--Vanishing of Certain Modular Forms , International J. of Number Theory Vol. 7, Issue 2(2011) pp. 351-370.
  18. On the Structure of the Space of Cusp Forms For a Semisimple Group Over a Number Field , Proc. Amer. Math. Soc. 138 (2010), 3147-3158.
  19. On the Cuspidal Modular Forms for the Fuchsian Groups of the First Kind , Journal of Number Theory Volume 130, Issue 7, July 2010, Pages 1488-1511. (the present version is from September 25 2010; some typos are corrected)
  20. Spectral Decomposition of Compactly Supported Poincar\' e Series and Existence of Cusp Forms, Compositio Math. 146, No. 1 (2010) 1-20.
  21. On Geometric Density of Hecke Eigenvalues for Certain Cusp Forms , Math. Ann. Vol. 347 No. 2 (2010)479-498 (electronic publication).
  22. On the cusp forms for the congruence subgroups of SL_2(R), Ramanujan Journal Vol. 21 No. 2 (2010), 223-239(electronic ublication).
  23. Intertwining operators and Composition Series of Generalized and Degenerate Principal Series for Sp(4, R), Glasnik Matematicki Vol. 44 No. 2 (2009), 349-399.
  24. Parabolic induction and Jacquet functors for metaplectic groups , (with M. Hanzer) Journal of Algebra 323 No.1, 241-260, (2010)(electronic publication).
  25. On the decomposition of $L^2(\Gamma\ G)$ in the cocompact case, Journal of Lie Theory 18 (2008), No. 4, 937--949
  26. On a Construction of Certain Classes of Cuspidal Automorphic Forms via Poincare Series, Math. Ann. 343, No.1 (2009), 207-227. (electronic publication)
  27. Degenerate Eisenstein Series on Symplectic Groups, Mathematical Communications 13(2008), 185-192 (Expository).
  28. Some Applications of Degenerate Eisenstein Series on $\Sp_{2n}$ , J. Ramanujan Math. Soc. 23, No.3 (2008) 222-257.
  29. Theta lifts of tempered representations for dual pairs $(Sp_{2n}, O(V))$, Canadian J. Math. 60 No. 6 (2008), 1306-1335. electronic publication.
  30. On an Algebraic Approach to the Zelevinsky Classification for Classical $p$--adic Groups (with M. Hanzer), Journal of Algebra 320 (2008), 3206-3231. ( electronic publication)
  31. On the structure of theta lifts of discrete series for dual pairs $(Sp(n), O(V))$, Israel J. Math. 164 (2008), 87-124.
  32. A Geometric Construction of Intertwining Operators for Reductive $p$--adic Groups, Manuscripta Math. 125 (2) (2008), 241-272.
  33. The Center of the Category of $(\frak g, K)$--modules (with G. Savin), Trans. Amer. Math. Soc. 360 (2008), 3071-3092.
  34. On the Standard Modules Conjecture (with V. Heiermann), Math. Z. (Mathematische-Zeitschrift) 255 (2007), no. 4, 847-853.
  35. On Certain Classes of Unitary Representations for Split Classical Groups, Canadian J. Math. 59 (2007), 148--185.
  36. On the structure of the full lift for the Howe correspondence of (Sp(n), O(V)) for rank-one reducibilities , Canad. Math. Bull. 49 (2006), 578--591.
  37. Construction of the Steinberg Type Representations for Reductive $p$-adic Groups,Math. Z. (Mathematische-Zeitschrift) (2006) 253, 635-652.
  38. On the Non-Unitary Unramified Dual for Classical p-adic Groups, Trans. Amer. Math. Soc. 358 (2006), 4653--4687.
  39. Reducibility of Standard Representations, Pacific J. Math. 222 (2005), 133--168.
  40. Reducibility of Generalized Principal Series, Canad. J. Math. 57 (2005), 616-647.
  41. Reducibility of standard representations for classical p-adic groups, Functional analysis VIII (Dubrovnik, 2003), 132-145., Various Publ. Ser. 47, Univ. Aarhus, Aarhus, 2004 (Expository).
  42. Composition Series of Generalized Principal Series; The Case of Strongly Positive Discrete Series, Israel J. Math 149 (2004), 157-202.
  43. On the Generic Unitary Dual of Quasi-Split Classical Groups, (with E. Lapid and M. Tadic), Intern. Math. Research Notices No. 26 (2004), 1335-1354.
  44. Howe correspondence for discrete series representations; the case of (Sp(n), O(V)), J. reine angew. Math. 567 (2004), 99-150.
  45. A proof of Casselman-Shahidi's conjecture for quasi-split classical groups, Canad. Math. Bull. 44, 2001, 298-312.
  46. Symplectic-orthogonal theta lifts of generic discrete series (with G. Savin), Duke Math. J. 101 (2000), 317-333.
  47. Complementary series for Hermitian quaternionic groups (with G. Savin) Canad. Math. Bull. 41 (2000), 90-99.
  48. On generic irreducible representations of Sp(n, F) and SO(2n+1, F), Glas. Mat. 33 (1998), 19-31.
  49. Some results on square integrable representations; Irreducibility of standard representations, Intern. Math. Research Notices No. 14 (1998), 705-726.
  50. Irreducibility of standard representations for Iwahori--spherical representations (with F. Shahidi), Math. Ann. 312 (1998), 151-165.
  51. The unitary dual of p-adic G_2, Duke Math. J. 90 (1997), 465-493.